E.R. Burgess
United States
Glendora
California
flag msg tools
designer
publisher
badge
Avatar
mbmbmbmbmb
As has become our tradition, Boardgame Babylon will be performing a series of game demonstrations at Orccon 2009 over the Presidents' Day Weekend in Los Angeles.

Come out and learn these great games from top publishers like Asmodee, Valley Games, FRED Distribution, Rio Grande, Fantasy Flight, NECA, and Z-Man. We are still confirming some demo times with my volunteer staff for some titles but here is what we have on the schedule so far. I'll update when I can confirm the other games.

Pre-registered attendees can start signing up for a spot in the demos later today at www.strategicon.net (sometime after noon PST).


Friday, Feb 13

6:00 PM

Municipium - Come learn Valley Games terrific new offering from Reiner Knizia. 60-75 minutes.


7:00 PM

Roll Through The Ages - Matt Leacock's follow-up to Pandemic is a roll-and-collect civilization building game from FRED Distribution. 30-45 minutes.


8:00 PM

Ghost Stories - Looking for an amazing cooperative game that is nearly impossible to beat but incredible fun to lose? Become a Taoist fighting off the onslaught of the undead in this terrific Asmodee title. About 60 minutes.


9:00 PM

Battlestar Galactica - Love the series? You'll want to try your hand at this semi-cooperative game from Fantasy Flight Games. 2+ hours.

The Club - FRED Distribution released this amusing game about, well, hanging out at a club. About 60 minutes.


Saturday, Feb 14

10:00 AM

Supernova - This Valley Games 'euro-wargame hybrid' is about conflict in a galaxy that will end with a bang. Short version will be played. Approximately 90 minutes.


11:00 AM

Roll Through The Ages - Matt Leacock's follow-up to Pandemic is a roll-and-collect civilization building game from FRED Distribution. 30-45 minutes.


12:00 PM

Ticket to Ride: The Dice Expansion - This Days of Wonder expansion turns Ticket to Ride into a light, enjoyable filler. Standard TTR will be used. About 30 minutes.


1:00 PM - Michael Schacht Q&A session. Come join us for a live recording of Boardgame Babylon and ask your questions of the award-winning designer of Zooloretto and hundreds of other great games.


3:00 PM

Ghost Stories - Looking for an amazing cooperative game that is nearly impossible to beat but incredible fun to lose? Become a Taoist fighting off the onslaught of the undead in this terrific Asmodee title. About 60 minutes.


4:00 PM

Hurry'Cup - This Asmodee racing game actually includes a personal speed element. A fun, light trip around the race track. 45-60 minutes.


5:00 PM

Hogwarts House Cup Challenge - NECA and award-winning designer Andrew Parks bring us to the world of Harry Potter for a chance to explore and discover the world of Hogwarts School of Witchcraft and Wizardry. Compete with your fellow Gryffindors to add the most glory on the path to winning the House Cup. First Year version will be played to only 200 points. About 60 minutes.


6:00 PM

Formula D - Asmodee's done a gorgeous new version of the classic Formula De. A terrific race game that plays in about 60 minutes.


Sunday, Feb 15


11:00 AM

Titan - Valley Games has resurrected the awesome "Monster Slugathon" game from the Avalon Hill graveyard and made it better than ever! A shorter version of the game will be demonstrated. Time varies based on player participation but this is a long one!

The Club - FRED Distribution released this amusing game about, well, hanging out at a club. About 60 minutes.


12:00 PM

Draco Mundis - Asmodee brought this exploration game to our shores. Run through the jungle and battle your colleagues for the most points. About 60 minutes.


2:00 PM

Gem Dealer - Reiner Knizia's Attacke is back in a new form with pretty stones as FRED Distribution's Gem Dealer. A light and fun auction game. 30 minutes.


3:00 PM

Supernova - This Valley Games 'euro-wargame hybrid' is about conflict in a galaxy that will end with a bang. Short version will be played. Approximately 90 minutes.


5:00 PM

Hogwarts House Cup Challenge - NECA and award-winning designer Andrew Parks bring us to the world of Harry Potter for a chance to explore and discover the world of Hogwarts School of Witchcraft and Wizardry. Compete with your fellow Gryffindors to add the most glory on the path to winning the House Cup. First Year version will be played to only 200 points. About 60 minutes.


6:00 PM

Municipium - Come learn Valley Games terrific new offering from Reiner Knizia. 60-75 minutes.


These and many other library titles are also available in the demo area so come on out and learn some of the hottest new games available!
 
 Thumb up
 tip
 Hide
  • [+] Dice rolls
Front Page | Welcome | Contact | Privacy Policy | Terms of Service | Advertise | Support BGG | Feeds RSS
Geekdo, BoardGameGeek, the Geekdo logo, and the BoardGameGeek logo are trademarks of BoardGameGeek, LLC.